Ask an expert
Question

28 Nov 2004

arbotion effects
I had a termination of pregnancy 6months ago when I was 7 weeks pregnant and it seems I'm experiencing all the effects of pregancy now. First I menstruated for a whole month after the TOP, then my periods seized until now(Nov).I am also experiencing urinary tract infections and it is extremely painful when I am releasing feaces. Plz Help me. I am not on medical aid and the public nurses around this small town are extremely inefficient.
Answer 1,102 views
Expert
CyberDoc
CyberDoc

01 Jan 0001

Blom, it doesn’t sounds right from this side of the screen. Was the abortion done by a gynaecologist? Did you go for a follow-up 4-6 weeks afterwards? The fact that you have pain with defecation is also worrying. You can let me know as a new question and we’ll take it from there. The best would be to see a gynaecologist (you can go to a state hospital) and have it sorted out. Good luck.
The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical examination, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.
Voting Booth
Have you entered our Health of the Nation survey?
Please select an option Oops! Something went wrong, please try again later.
Results
Yes
32% - 9425 votes
No
68% - 19884 votes
Vote